# SDR DALA2017071005314

- Difficulty date: January 15, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 67,600 hours, 22,521 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DENT ON LEFT LE HORIZONTAL STAB APPROX. 6.7 INCH LONG X 4 INCH'S HIGH X .35 INCH'S DEEP.  PERFORMED TIME LIMITED REPAIR PER ERA 554526-14 REV ORIG.
